# SDR DL76S960572

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 144T410132A
- Condition: Delaminated
- Location: Nr 12 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING NR 12 SLAT TE WEDGE WAS FOUND WITH THE UPPER SKIN DELAMINATED.  THE DAMAGE LOCATION IS 3.5 INCHES FROM THE TE EDGE, 10 INCHES FROM THE I/B EDGE COVERING 3.5 DIA.  ACCOMPLISHED REPAIRS PER DL ERA 273469-14 REV A.
